# SDR AALA20011374

- Difficulty date: July 7, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N650AA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: O-Ring
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DEN - FLT 278 - EN ROUTE DFW-ANC, DETECTED HYDRAULIC QUANTITY INDICATION ILLUMINATE.  DIVERTED DEN AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED RIGHT PRESSURE SWITCH O-RING.  SERVICED HYDRAULIC SYSTEM.  LEAK CHECKS GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
